Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Severe headaches, lesion in temporal lobe. Taking topomac. Side effects of medication? mother is suffering from sever head ache from last 3years,she took MRI last 3years back,doctors said that she having lesion on temporal lobe which are small in size..they prescribed topomac 25mg 4th year she is using that drug ..doctors said to continue for life long....i am very afraid about that drug? ?if we use continuos means their may chance for side effects.. .is any other solution is there to cure that disease?? is any other prescription is required???plz give me suggestion as soon as possible doctor......
Asked On : Wed, 2 May 2012
Answers:  1 Views:  465
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

I have noted your mother's symptoms and current treatment.

We need more details about her case, such as detailed MRI brain report to help you understand more. Please upload the MRI report here.

Topamac is a medicine used for treating migraine and epilepsy. It is very safe and effective. There is no risk when used for long time.

I hope my answer helps. Please get back if you have any follow up queries or if you require any additional information.

Wishing you good health,

Dr Sudhir Kumar MD (Internal Medicine), DM (Neurology)
Senior Consultant Neurologist
Apollo Hospitals, Hyderabad, India
Click on this link to ask me a DIRECT QUERY:

Answered: Mon, 7 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor